# SDR AALA201803299014

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,377 hours, 27,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE VOLUME TOO LOW.  REMOVED AND REPLACED THE MEGAPHONE IAW MM 23-34-00. OPS CHECKED NORMAL.
